A note on circular units in p -extensions
Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 223-229.

In this note we consider projective limits of Sinnott and Washington groups of circular units in the cyclotomic p -extension of an abelian field. A concrete example is given to show that these two limits do not coincide in general.

Nous nous intéressons aux limites projectives des groupes de Sinnott et des groupes de Washington des unités circulaires dans la p -extension d’un corps abélien. Nous montrons par un exemple qu’en général ces deux limites ne coïncident pas.

@article{JTNB_2003__15_1_223_0,
     author = {Radan Ku\v{c}era},
     title = {A note on circular units in $\mathbb {Z}_p$-extensions},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {223--229},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {1},
     year = {2003},
     doi = {10.5802/jtnb.399},
     zbl = {02058866},
     mrnumber = {2019013},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.399/}
}
TY  - JOUR
TI  - A note on circular units in $\mathbb {Z}_p$-extensions
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 223
EP  - 229
VL  - 15
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.399/
UR  - https://zbmath.org/?q=an%3A02058866
UR  - https://www.ams.org/mathscinet-getitem?mr=2019013
UR  - https://doi.org/10.5802/jtnb.399
DO  - 10.5802/jtnb.399
LA  - en
ID  - JTNB_2003__15_1_223_0
ER  - 
%0 Journal Article
%T A note on circular units in $\mathbb {Z}_p$-extensions
%J Journal de Théorie des Nombres de Bordeaux
%D 2003
%P 223-229
%V 15
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.399
%R 10.5802/jtnb.399
%G en
%F JTNB_2003__15_1_223_0
Radan Kučera. A note on circular units in $\mathbb {Z}_p$-extensions. Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 223-229. doi : 10.5802/jtnb.399. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.399/

[B] J.-R. Belliard, Sous-modules d'unités en théorie d'Iwasawa, to appear in Publications mathématiques de l'Université de Franche-Comté. | MR

[GK] R. Gold, J. Kim, Bases for cyclotomic units. Compositio Math. 71 (1989), 13-27. | Numdam | MR | Zbl

[KN] R. Kučera, J. Nekovář, Cyclotomic units in Zp-extensions. J. Algebra 171 (1995), 457-472. | MR | Zbl

[L] G. Lettl, A note on Thaine's circular units. J. Number Theory 35 (1970), 224-226. | MR | Zbl

[R] K. Rubin, The main conjecture, appendix in S. Lang, Cyclotomic Fields I and II, Springer-Verlag, New York, 1990. | MR | Zbl

[S] W. Sinnott, On the Stickelberger ideal and the circular units of an abelian field. Invent. Math. 62 (1980), 181-234. | MR | Zbl

[W] L.C. Washington, Introduction to cyclotomic fields. Springer-Verlag, New York, 1996. | MR | Zbl

Cited by Sources: